Skip to content Skip to navigation

Attractors for a Cahn-Hilliard-Navier-Stokes Model with Delays

Volume 21, Number 1 (2018), 32 - 52

Attractors for a Cahn-Hilliard-Navier-Stokes Model with Delays

Price: $20.00

Abstract

In this article, we study a coupled Cahn-Hilliard-Navier-Stokes model with delays in a two-dimensional domain. The model consists of the Navier-Stokes equations for the velocity, coupled with a Cahn-Hilliard model for the order (phase) parameter. We prove the existence of an attractor using the theory of pullback attractors.